# SDR IXXA20150115004

- Difficulty date: October 10, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 75,411 hours, 18,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T1623158
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO TE PANEL ATTACH BEAM AT WS 285 UPPER CHORD CORRODED AROUND NUTPLATES.  UPPER PANEL ATTACH CHORD WAS FABRICATED REA 47120REA03 & REPLACED IAW SRM 51-40-02.
